RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2007, Volume 25, Pages 80–87 (Mi cmfd107)  

This article is cited in 3 scientific papers (total in 4 papers)

On Uniformly Convergent Rearrangements of Trigonometric Fourier Series

S. V. Konyagin

M. V. Lomonosov Moscow State University

Abstract: We show that if the module of continuity $\omega(f,\delta)$ of a $2\pi$-periodic function $f\in C(\mathbb T)$ is $o(1/\log\log1/\delta)$ as $\delta\to0+$ then there exists a rearrangement of the trigonometric Fourier series of $f$ converging uniformly to $f$.

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2008, 155:1, 81–88

Bibliographic databases:

Document Type: Article
UDC: 517.5

Citation: S. V. Konyagin, “On Uniformly Convergent Rearrangements of Trigonometric Fourier Series”, Theory of functions, CMFD, 25, PFUR, M., 2007, 80–87; Journal of Mathematical Sciences, 155:1 (2008), 81–88

Citation in format AMSBIB
\Bibitem{Kon07}
\by S.~V.~Konyagin
\paper On Uniformly Convergent Rearrangements of Trigonometric Fourier Series
\inbook Theory of functions
\serial CMFD
\yr 2007
\vol 25
\pages 80--87
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2342539}
\zmath{https://zbmath.org/?q=an:1154.42003}
\elib{http://elibrary.ru/item.asp?id=13574375}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 155
\issue 1
\pages 81--88
\crossref{https://doi.org/10.1007/s10958-008-9209-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55749106929}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd107
  • http://mi.mathnet.ru/eng/cmfd/v25/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. Levental, V. S. Mandrekar, S. A. Chobanyan, “Towards Nikishin's Theorem on the Almost Sure Convergence of Rearrangements of Functional Series”, Funct. Anal. Appl., 45:1 (2011), 33–45  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Dutkay D.E., Han D., Sun Q., “Divergence of the Mock and Scrambled Fourier Series on Fractal Measures”, Trans. Am. Math. Soc., 366:4 (2014), 2191–2208  crossref  mathscinet  zmath  isi
    3. Theory Probab. Appl., 59:4 (2015), 677–684  mathnet  crossref  crossref  mathscinet  isi  elib
    4. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  isi  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:363
    Full text:108
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019